# SDR C41R2014071500001

- Difficulty date: July 15, 2014
- Submitted: July 15, 2014
- Operation: General aviation
- Filed by: Pilatus Aircraft USA Ltd., repair station C41R727N
- Aircraft: N1228
- Make and model: Piper PA-46-310P
- Aircraft serial: 4608092
- Aircraft time: 3,663 hours
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Wings
- Part time: 3,663 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT WAS UNDERGOING AN ANNUAL INSPECTION AND SEVERAL RIVETS ON THE BOTTOM OF THE LT AND RT WING WERE FOUND SEEPING FUEL.  ACFT WAS DEFUELED AND TANK SEALANT REMOVED FROM AFFECTED RIVETS. AFTER CLEANING AFFECTED AREA SEVERAL CRACKS WERE DISCOVERED IN ATTACHMENT RIB AT WS 134R AND 134L.  ACFT WAS REPAIRED UTILIZING IAW SUPPORTING 8110-3.  ACFT MFG WAS NOTIFIED OF DISCREPANCY AND WAS SUPPLIED WITH ALL INFORMATION.
